# SDR ABXR2020042300019

- Difficulty date: March 17, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N657GT
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 61,764 hours, 44,180 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Attach Fitting
- Part number: 145T86293
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL PANEL ATTACH CROSS MEMBER AT STA.967 CORRODED UNDER NUT PLATES ON FORWARD AND AFT SIDES.BLENDED CORROSION AT STA 967 KEEL PANEL ATTACH CROSS MEMBER IAW B767 SRM 51-10-02 MEASURED T. 0.100. REMOVED T 0.055 FOUND TO BE OUT OF LIMITS TAG 8720 INSTALLED PN 145T8629-3 KEEL PANEL ATTACH CROSS MEMBER AT STA 967 IAW B767 SRM 51-40-02 PARA 4
